×

zbMATH — the first resource for mathematics

Randomized linear convolution of criteria. (Russian) Zbl 0863.60016
Taldykin, A. T. (ed.), Control of dynamical systems. Leningrad: Izdatel’stvo Leningradskogo Universiteta. Vopr. Mekh. Protsessov Upr. 14, 157-161 (1991).
Summary: On the basis of two theorems on probability of stochastic inequalities for sums of independent random variables having the gamma-distribution, formulas have been obtained for stochastic domination of one multiparametric object over another with respect to a randomized summary index. This is obtained as a result of linear convolution of individual indices.
For the entire collection see [Zbl 0832.00016].
MSC:
60E15 Inequalities; stochastic orderings
PDF BibTeX XML Cite